# SDR CA990915061

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Layshaft
- Part number: C2CE347A
- Condition: Broken
- Location: Carburetor
- Part time: 13,738 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER THROTTLE CONTROL LAYSHAFT FOUND BROKEN DUE TO CORROSION.
